Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sur les $p$-corps


Author: M. N'Kanza
Journal: Proc. Amer. Math. Soc. 127 (1999), 2587-2590
MSC (1991): Primary 11Exx
DOI: https://doi.org/10.1090/S0002-9939-99-04508-6
Published electronically: April 9, 1999
MathSciNet review: 1458257
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Here we give new examples of fields in characteristic $ 2 $ whose $u$-invariant and $\hat{u}$-invariant are different: $ u(K) = 2,\ \hat{u}(K) = 2^m$ or $\infty\ (m \in \mathbb{N}, m \geq 1)$. These fields are also $p$-fields.

RSUM. Nous donnons ici de nouveaux exemples de corps $K$ en caractéristique $2$ dont le $u$-invariant et le $\hat u$-invariant diffèrent. Plus précisément: $ u(K) = 2 $ et $ \hat{u}(K) = 2^m$ ou $\infty\ (m \in \mathbb{N}, m \geq 1)$. Ces corps sont aussi des $p$-corps.


References [Enhancements On Off] (What's this?)

  • [B] R. Baeza: Comparing $ u $-invariants of characteritic $ 2 $ Bol.Soc.Bras.Mat. $ 13(1992) $ p. $ 105-114 $. MR 84f:10027
  • [Bl] A. Blanchard: Les corps non commutatifs, Coll. Sup., P.U.F., 1972. MR 50:7242
  • [K] I. Kaplanski: Fields and Rings, Univ. Chicago Press, $ 1972. $ MR 50:2139; MR 96a:12001
  • [L] S. Lang: Algebra , Addison-Wesley, $ 1970. $ MR 86j:00003 (second edition)
  • [Le] D. Leep: Pfister conjectures on quadratic co-fields , Journal füdie reine und angewandte Mathematik 404(1990), 209 - 220. MR 91d:11036
  • [MMW] P. Mammone, R. Moresi, A. Wadsworth: u-invariants of fields of characteristic $ 2 $ , Math. Z. 208(1991), 335 - 347. MR 92m:11033
  • [M] R. Moresi:On a class of fields admitting only cyclic extensions of prime power degree. Bol. Soc. Bras. Mat.Vol $ 15(1984) $, p. $ 101-107 $. MR 87g:12003
  • [P] Pfister: Systems of quadratic forms, Bull. Soc. Math. France, Mémoire $ 59(1979) $, p. $ 115-123 $. MR 80j:10033
  • [S] D. Saltman: Splittings of cyclic p-algebras, Proc. Am. Math. Soc. $ 62(1977) $, p. $ 223-228 $. MR 55:8006

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11Exx

Retrieve articles in all journals with MSC (1991): 11Exx


Additional Information

M. N'Kanza
Affiliation: Université de Mons, Faculté des Sciences, Département de Mathématique, Avenue V. Maistriau, $ 15 $, B- $ 7000 $ Mons, Belgique

DOI: https://doi.org/10.1090/S0002-9939-99-04508-6
Received by editor(s): April 2, 1997
Received by editor(s) in revised form: November 18, 1997
Published electronically: April 9, 1999
Additional Notes: Je remercie le Professeur P. Mammone pour les nombreux entretiens que nous avions eus ensemble lors de la préparation de ce travail-ci de ma thèse annexe (présentée le 26 Juin 1991 à l’Université de Mons).
Communicated by: Lance W. Small
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society